# SDR USAA2013123100006

- Difficulty date: December 30, 2013
- Submitted: December 31, 2013
- Operation: Air carrier
- Aircraft: N114UW
- Make and model: Airbus A320-214
- Aircraft serial: 1148
- Aircraft time: 43,055 hours, 19,760 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Selector Valve
- Part number: C24703003
- Part serial: H1738
- Condition: Inoperative
- Location: Brake System
- Part time: 37,697 hours, 16,553 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TAXI PARKING BRAKE WAS SET & ACFT BEGAN TO ROLL.  WHEN PARKING BRAKE WAS RELEASED MAX BRAKING OCCURRED.  RETURNED TO GATE WITH NORMAL BRAKING UNTIL NR 2 ENG SHUTDOWN, LOSS OF ALL BRAKING FOR ABOUT 2 SECONDS.  AFTER ACFT WAS CHOCKED & ENG NR 1 SHUTDOWN LOSS OF BRAKING OCCURRED AGAIN.  REPLACED PARKING BRAKE SELECTOR VLV IAW A320 AMM 32-45-51.
